| Model Number |
795231 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the s7-3t transducer failed electrical leakage testing.The transducer was associated with the epiq cvx ultrasound system at the customer¿s site.The issue was discovered outside of clinical use and there was no patient or user harm associated with this event.Service has been initiated to evaluate and replace the transducer to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
The service engineer replaced the s7-3t transducer to address the customer's immediate concerns.A thorough investigation was performed to determine the cause of the reported issue.The transducer was evaluated, and the reported issue was unable to be reproduced.The transducer passed all electrical safety tests.The system has returned to service with no similar issues reported post repair.